# SDR CA190324001

- Difficulty date: March 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12,549 hours
- Engine: Pwc PW150A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: 312163001
- Condition: Making Metal
- Location: Engine
- Part time: 13,323 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) REDUCTION GEARBOX CHIP DETECTED FAULT CODE (939) WAS RECEIVED THROUGH THE FAST SYSTEM. DUE TO PREVIOUS HISTORY, THE AIRCRAFT RETURNED TO THE GATE AND WAS REMOVED FROM SERVICE FOR AN ENGINE CHANGE. THE ENGINE WILL BE ROUTED TO THE MANUFACTURER FOR INVESTIGATION.
